MathSciNet Relay Station
MathSciNet bibliographic data
MR2215613 17B67 (17B10)
Ardonne, Eddy; Kedem, Rinat; Stone, Michael Fermionic characters and arbitrary highest-weight integrable $\widehat{\germ{sl}}_{r+1}$-modules. Comm. Math. Phys. 264 (2006), no. 2, 427–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement